# SDR IPXA09M55545

- Difficulty date: March 26, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SURVEY SEQUENCE NR 259-S2-001 RT HORZ STAB O/B ELEVATOR AFT O/B EDGE NEEDS REPAIRS VALIDATION.  BASE UPON EO MD11-5100-30530-B SEQ 259-S2-001, REPAIR DOES NOT CORRELATE WITH MD11 SRM 51-61-01 VOL II, REV 40 & NO. MRCSSR ISSUED. EARN RAISED.  EXISTING REPAIR DOUBLER REMOVED.  RT HORZ STAB O/B ELEVATOR AFT O/B  EDGE REPAIRED IAW EARN: N259UP-0021.  HOLES PICKED-UP & FASTENERS INSTALLED.  PAINT TOUCHED UP ON REWORKED AREA PER SRM 51-21-02 VI, R40.
